We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Unbalanced bipartite factorizations of complete bipartite graphs.

Martin, N. (2006) 'Unbalanced bipartite factorizations of complete bipartite graphs.', Discrete mathematics., 306 (17). pp. 2084-2090.


We construct a new infinite family of factorizations of complete bipartite graphs by factors all of whose components are copies of a (fixed) complete bipartite graph $K_{p,q}. There are simple necessary conditions for such factorizations to exist. The family constructed here demonstrates sufficiency in many new cases. In particular, the conditions are always sufficient when $q=p+1$.

Item Type:Article
Keywords:Factorization, Complete bipartite graph.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Record Created:26 Mar 2008
Last Modified:21 Oct 2010 14:50

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library